# SDR AALA202501106804

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 65,572 hours, 27,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND EMERGENCY FLASHLIGHT INOPERATIVE. REMOVE AND REPLACED AFT RIGHT HAND EMERGENCY FLASHLIGHT. PER AMM 25-64-00.
